# SDR AALA2018091109028

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 21,254 hours, 8,437 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT CAME ON FOR ABOUT 5 SECONDS IN FLIGHT. FLIGHT ATTENDANTS HEARD CHIME AT SAME TIME. THEY SUSPECT AFT LEFT LAVATORY WAS THE SOURCE. A PASSENGER WAS IN THE LAVATORY AT THE TIME. NO SIGN OR EVIDENCE OF SMOKE OR FIRE IN ANY OF THE LAVATORIES,  SAID THE SMOKE DETECTOR AFT LEFT LAVATORY MAY HAVE BEEN TAMPERED WITH.  THE AIRCRAFT WAS GROUNDED.  INSPECTED AND FOUND LAV SMOKE DETECTOR NOT TAMPERED WITH. PERFORMED OPERATIONS CHECK IAW AMM 26-14-00. OK FOR SERVICE.
